# SDR DALA2024122912049

- Difficulty date: December 21, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3736, FWD CARGO R/H ZEE ANGLE CORRODED BS 500A TO 500I. CORRECTIVE ACTION: REPLACED FWD CARGO R/H ZEE CHANNEL STA 500A TO 500I I.A.W B737-800 SRM 51-40-02-OG AND DWG 143A7500. (LP 0731885)
